Archive for Rational Mechanics and Analysis

, Volume 67, Issue 1, pp 41–52

Invariant sets for systems of partial differential equations I. Parabolic equations

  • Ray Redheffer
  • Wolfgang Walter
Article

DOI: 10.1007/BF00280826

Cite this article as:
Redheffer, R. & Walter, W. Arch. Rational Mech. Anal. (1977) 67: 41. doi:10.1007/BF00280826

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Ray Redheffer
    • 1
    • 2
  • Wolfgang Walter
    • 1
    • 2
  1. 1.Mathematisches InstitutUniversität KarlsruheGermany
  2. 2.Department of MathematicsUniversity of California at Los AngelesUSA